# SDR GTIA010227

- Difficulty date: April 25, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DTW - FLT 632 - CARGO SMOKE DETECTOR LIGHT CAME ON IN FLIGHT.  AFT CARGO LOOP B DETECTOR LIGHT ALSO CAME ON.  NO HORN, NO MASTER CAUTION, NO MASTER WARNING LIGHTS WENT OUT AFTER 2-3 MINUTES.  PERFORMED CARGO SMOKE DETECTION SYSTEM CHECK, OPS CHECK GOOD IAW BARFIELD MM 26-16-00.  NO FAULT FOUND.  (M)
